bdim: Biblioteca Digitale Italiana di Matematica

Un progetto SIMAI e UMI

Referenza completa

Benettin, Giancarlo:
Applicazioni del teorema di Nekhoroshev alla meccanica celeste
Bollettino dell'Unione Matematica Italiana Serie 8 4-B (2001), fasc. n.1, p. 71-95, Unione Matematica Italiana (italian)
pdf (12.43 MB), djvu (364 Kb). | MR1821398 | Zbl 1089.70008

Sunto

The application of Nekhoroshev theory to selected physical systems, interesting for Celestial Mechanics, is here reviewed. Applications include the stability of motions in the weakly perturbed Euler-Poinsot rigid body and the stability of the so-called Lagrangian equilibria $L_4$ , $L_5$ in the spatial circular restricted three-body problem. The difficulties to be overcome, which require a nontrivial extension of the standard Nekhoroshev theorem, are the presence of singularities in the fiber structure the phase space, and the presence of «degenerate» variables (actions appearing in the perturbation, but not in the unperturbed system).
Referenze Bibliografiche
[A] H. ANDOYER, Cours de Méchanique Celeste (Gautier-Villars, Paris 1923). | Jbk 49.0665.04
[BCG] G. BENETTIN-A. CARATI-G. GALLAVOTTI: A rigorous implementation of the Landau-Teller approximation for adiabatic invariants, Nonlinearity, 10 (1997), 479-505. | MR 1438264 | Zbl 0907.58057
[BCF] G. BENETTIN-A. M. CHERUBINI-F. FASSÒ, Regular and chaotic behaviour of rigid bodies in fast rotation: a numerical study, In corso di stesura.
[BF1] G. BENETTIN-F. FASSÒ, Fast rotations of the symmetric rigid body: a general study by Hamiltonian perturbation theory, Part I, Nonlinearity, 9 (1996), 137-186. | MR 1374002 | Zbl 0925.70111
[BF2] G. BENETTIN-F. FASSÒ, Classical «freezing» of plane rotations: a proof of the Boltzmann-Jeans Conjecture, Journ. Stat. Phys., 63 (1991), 737. | MR 1115811
[BG] G. BENETTIN-G. GALLAVOTTI, Stability of Motions near Resonances in Quasi Integrable Hamiltonian Systems, Journ. Stat. Phys., 44 (1986), 293. | MR 857061 | Zbl 0636.70018
[BFG1] G. BENETTIN-F. FASSÒ-M. GUZZO, Fast rotations of the symmetric rigid body, a study by Hamiltonian perturbation theory. Part II, Gyroscopic rotations, Nonlinearity, 10 (1997), 1695-1717. | MR 1483561 | Zbl 0920.70009
[BFG2] G. BENETTIN-F. FASSÒ-M. GUZZO, Nekhoroshev-stability of $L4$ and $L5$ in the spatial restricted three-body problem, Regular and Chaotic Dynamics, 3 (1998), 56-72. | MR 1704969 | Zbl 0934.70010
[BFGG] G. BENETTIN-G. FERRARI-L. GALGANI-A. GIORGILLI, An Extension of the Poincaré-Fermi Theorem on the Non-Existence of Invariant Manifolds in Nearly-Integrable Hamiltonian Systems, Nuovo Cimento B, 72 (1982), 137-148. | MR 689827
[BGG1] G. BENETTIN-L. GALGANI-A. GIORGILLI, A Proof of Nekhoroshev Theorem for Nearly-Integrable Hamiltonian Systems, Celestial Mechanics, 37 (1985), 1-25. | MR 830795 | Zbl 0602.58022
[BGG2] G. BENETTIN-L. GALGANI-A. GIORGILLI, Realization of Holonomic Constraints and Freezing of High Frequency Degrees of Freedom, in the Light of Classical Perturbation Theory. Part I, Comm. Math. Phys., 113 (1987), 87-103. | fulltext mini-dml | MR 918407 | Zbl 0646.70013
[BGG3] G. BENETTIN-L. GALGANI-A. GIORGILLI, Realization of Holonomic Constraints and Freezing of High-Frequency Degrees of Freedom in the Light of Classical Perturbation Theory. Part II, Comm. Math. Phys., 121 (1989), 557-601. | fulltext mini-dml | MR 990993 | Zbl 0679.70015
[D] A. DEPRIT, Free rotation of a rigid body studied in phase plane, Am. J. Phys., 55 (1967), 424.
[F] F. FASSÒ, The Euler-Poinsot top, a non-commutatively integrable system without global action-angle coordinates, J. Appl. Math. Phys., 47 (1996), 953-976. | MR 1424038 | Zbl 0895.70005
[FGB] F. FASSÒ-M. GUZZO-G. BENETTIN, Nekhoroshev-stability of elliptic equilibria of Hamiltonian systems, Comm. Math. Phys., 197 (1998), 347-360. | MR 1652750 | Zbl 0928.37017
[FL] F. FASSÒ-DEBRA LEWIS, Stability properties of the Riemann ellipsoids, preprint 2000. | fulltext mini-dml | MR 1847428 | Zbl 1014.76010
[Ga] G. GALLAVOTTI, Quasi-Integrable Mechanical Systems, in Critical phenomena, Random Systems, Gauge Theories, edito da K. Osterwalder and R. Stora, Les Houches, Session XLIII, 1984 (North-Holland, Amsterdam 1986). | MR 880522 | Zbl 0662.70022
[GDFGS] A. GIORGILLI-A. DELSHAMS-E. FONTICH-L. GALGANI-C. SIMÓ, Effective Stability for a Hamiltonian System near an Elliptic Equilibrium Point, with an Application to the Restricted three Body Problem, J. Diff. Eq., 77 (1989), 167-198. | MR 980547 | Zbl 0675.70027
[GFB] M. GUZZO-F. FASSÒ-G. BENETTIN, On the stability of elliptic equilibria, Math. Phys. Electronic Journal, Vol. 4, No. 1 (1998). | MR 1600248 | Zbl 0891.58021
[GG] Rigorous estimates for the series expansions of Hamiltonian perturbation theory, Celestial Mech., 37 (1985), 95-112. | MR 838181
[Gi] A. GIORGILLI, Rigorous results on the power expansions for the integrals of a Hamiltonian system near an elliptic equilibrium point, Ann. Inst. Henri Poincaré - Physique Thèorique, 48 (1988), 423-439. | fulltext mini-dml | MR 969174 | Zbl 0669.34002
[GM] M. GUZZO-A. MORBIDELLI, Construction of a Nekhoroshev like result for the asteroid belt dynamical system, Cel. Mech. & Dyn. Astr., 66 (1997), 255-292. | Zbl 0883.58032
[Gu] M. GUZZO, Nekhoroshev stability of quasi-integrable degenerate Hamiltonian Systems, Regular and Chaotic Dynamics, 4 (1999), 78-102. | MR 1781159 | Zbl 1012.37044
[GM] M. GUZZO-A. MORBIDELLI, Construction of a Nekhoroshev like result for the asteroid belt dynamical system, Cel. Mech. & Dyn. Astr., 66 (1997), 255-292. | Zbl 0883.58032
[Lo] P. LOCHAK, Canonical perturbation theory via simultaneous approximation, Russ. Math. Surv., 47 (1992), 57-133. | MR 1209145 | Zbl 0795.58042
[LN] P. LOCHAK-A. I. NEISHTADT, Estimates of stability time for nearly integrable systems with a quasiconvex Hamiltonian, Chaos, 2 (1992), 495-499. | MR 1195881 | Zbl 1055.37573
[MG] A. MORBIDELLI-M. GUZZO, The Nekhoroshev theorem and the Asteroid Belt dynamical system, Cel. Mech. & Dyn. Astr., 65 (1997), 107-136. | Zbl 0891.70007
[Ne1] N. N. NEKHOROSHEV, Behaviour of Hamiltonian systems close to integrability, Funct. Anal. Appl., 5 (1971), 338-339. (Funk. An. Ego Prilozheniya, 5 (1971), 82-83). | Zbl 0254.70015
[Ne2] N. N. NEKHOROSHEV, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems, Usp. Mat. Nauk, 32:6 (1977), 5-66 (Russ. Math. Surv., 32:6 (1977), 1-65). | MR 501140 | Zbl 0389.70028
[Ni] L. NIEDERMAN, Nonlinear stability around an elliptic equilibrium point in an Hamiltonian system, Nonlinearity, 11 (1998), 1465-1479. | MR 1660357 | Zbl 0917.58015
[Po] H. POINCARÉ, Les Méthodes Nouvelles de la Méchanique Céleste, Vol. 1 (Gautier-Villars, Paris, 1892). | Jbk 30.0834.08
[Pö] J. PÖSCHEL, Nekhoroshev estimates for quasi-convex Hamiltonian Systems, Math. Z., 213 (1993), 187-216. | MR 1221713 | Zbl 0857.70009

La collezione può essere raggiunta anche a partire da EuDML, la biblioteca digitale matematica europea, e da mini-DML, il progetto mini-DML sviluppato e mantenuto dalla cellula Math-Doc di Grenoble.

Per suggerimenti o per segnalare eventuali errori, scrivete a

logo MBACCon il contributo del Ministero per i Beni e le Attività Culturali